Top
10
Doctor insights on: Face Twitching

Share
1

1
The right side of my face twitches for about 30 sec. At a time and this has been going on for about 3 days on an off and it feels strange on that side?

The right side of my face twitches for about 30 sec. At a time and this has been going on for about 3 days on an off and it feels strange on that side?

Get examined: A couple possibilities include hemifacial spasm, and facial myokymia. Both could be secondary to problems at base of brain or brainstem, and best to see your doctor and probably a neurologist. ...Read more

2

2
Is there anything medical i can do about my neck/face twitching, jerking, or hitting?

Is there anything medical i can do about my neck/face twitching, jerking, or hitting?

Movement problem: You seem to possibly have spasmodic torticollis, but perhaps hemifacial spasms. Other movement disorder problems could be present, even medication reaction such as tardive dyskinesia. Need to get diagnosis first and later treatment based on cause. ...Read more

4

4
Why does face twitch both right and left sides upon tapping?

Why does face twitch both right and left sides upon tapping?

If you tap then : Tapping the tendons of facial muscles can elicit a reflex contraction of that muscle. Similar to the famous patellar knee jerk reflex, only of a much smaller muscle. Good work in discovering a little known clinical sign! ...Read more

See 1 more doctor answer
5

5
Why is my face twitching between my eye and eyebrow on the left side?

Why is my face twitching between my eye and eyebrow on the left side?

Twitching eyelid: Twitching of the eyelid is a common nuisance disorder which may be caused by excess caffeine , eye strain or stress. It usually disappears after some days; if not see your pcp or opthalmologist. ...Read more

6

6
Head feels pressure & blood rushing in my head have had for 3 days. Was prescribed propranolol by neuro but gave me weird face twitch. What causesthis?

Head feels pressure & blood rushing in my head have had for 3 days. Was prescribed propranolol by neuro but gave me weird face twitch. What causesthis?

Why?: Why were you prescribed propranolol? Tremor, nervousness or hypertension? All drugs can cause side effects and since it can affect the brain, this drug can cause many effects. Discuss with your neurologist. ...Read more

7

7
Eye twitching that turns into small face twitching?

Eye twitching that turns into small face twitching?

Many causes: Certainly stress, anxiety, or dry eyes can cause eyelid twitching. If the twitching is persistent or severe, though, other possible causes such as hemifacial spasm or blepharospasm may be considered. See an eye md for evaluation and diagnosis. ...Read more

See 1 more doctor answer
8

8
High liver gpt, high bilirubin and twitches i did the chvostek sign and half my face twitched, i see my doctor tomorrow any ideas what this might be?

High liver gpt, high bilirubin and twitches
i did the chvostek sign and half my face twitched, i see my doctor tomorrow any ideas what this might be?

?cirrhosis: Could be related to calcium abnormalities;like hypoparathyroidism, vitamin d deficiency or kidney failure, low magnesium levels as well. Hyperventilation can also cause chovostek sign so if you are freaking out over this try to relax.. Since cirrhosis can cause abnormalities of vitamin d metabolism which in turn affects calcium that might connect the dots. Pancreatitis possible but usually painful. ...Read more

9

9
Why do you gabapentin and lyrica make my extremities and my face twitch?

Why do you gabapentin and lyrica make my extremities and my face twitch?

Tics: Motor tics caused by anti epileptics is a side effect that mandated revisiting the therapy. See your neurologist. ...Read more

See 1 more doctor answer
10

10
Can I take ritilan for ADHD if Abilify made my face twitch when I was on it briefly in the past? Will ritilan have the same side effect for me?

Can I take ritilan for ADHD if Abilify made my face twitch when I was on it briefly in the past? Will ritilan have the same side effect for me?

ADHD: Abilify and Ritalin are two completely separate classes of medications. It is unlikely for you to react the same way. Ability is an atypical antipsychotic and Ritalin is a stimulant used to treat ADHD. ...Read more

See 2 more doctor answers